# SDR IXXA20170202055

- Difficulty date: December 13, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1086-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER STRINGER CLIP AT STRINGER 39L, BS 1086. STRINGER CLIP AREA OF STRINGER 39L HAS PIECE MISSING, FOUND TO BE OUT LIMITS IAW SRM 51-00-03.  REPAIRED THE STRINGER IAW SRM 51-00-03.
